# SDR IPXA2018051629668

- Difficulty date: May 15, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 16,092 hours, 10,040 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, AT 21,000 FT, HAD A CABIN DOOR UNLOCK INDICATION.   COMPLETED ECAM ITEMS AND RETURNED TO DEPARTURE.  COMPLIED WITH A ADJUSTMENT AND TEST IAW AMM 52-70-00-PB0501, GROUND OPS CHECKED GOOD.
